# SDR UALA2013052803681

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,795 hours, 13,782 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS ONE 1ST STAGE FAN BLADE WITH A L/E NICK LOCATED 5" FROM TIP IN AREA "A" & IS 0.060" DEEP.  ACP BLEND TO LE OF BLADE IAW MM, BLEND WHITE DOTTED & CARRY FORWARD RAISED FOR HFEC INSP TO BE ACP WITHIN 6 CYCLES IAW NTM UAL PART 672-31-401. ACCOMPLISHED IDT INSPECTION OF BLENDED BLADE AND REPAIR WITHIN MM 72-31-02, DEPTH & RATIO WITHIN LIMITS & ALL DAMAGE REMOVED.  CF ITEM RAISED FOR NDT AND BLADE MARKED WITH WHITE DOT.
